Skip to main content
#
Real stories. Real people.
rss feedemail usour facebook page pintrest
site map
blog

Gardasil Injury Story

"My symptoms include skin problems, twitching, muscle cramps and stiffness, muscle weakness, ice pick headaches, brain fog, concentration problems, as well as trouble with spelling and finding the right word"

HPV Vaccine Injury Stories - Felicia Beaumonth Nunawading VIC

Felicia Beaumont (Nunawading, VIC, Australia)

My problems started a few days after my first Gardasil shot; though I didn’t connect them to it as I’ve never had an adverse reaction to [or been allergic to] anything in my life. My symptoms include skin problems, twitching, muscle cramps and stiffness, muscle weakness, ice pick headaches, brain fog and concentration problems, as well as trouble with spelling and finding the right word. It took me three weeks to think of the word ‘compromise’ (I could have looked it up, but I wanted to see how long it took me). I was so tired for the 8 weeks after the first shot; it was like the life was sucked out of me. Walking [for about 10 minutes] made me light headed and nauseous. I also have severe cramping in my pelvic area and hot flashes.

As I hadn’t connected the problems with the first shot, I received the second shot 1 month later. This made things much worse.

So, the skin problems: my face, neck, chest, and [top of] back and my scalp line were covered in small, painful, but very noticeable yellow boils (which turned bright red once popped). The only way I could get rid of them was to pull the hair follicle out of the middle of it. This meant I had to wax my face (being my cheeks, nose, forehead, etc., etc., not a normal occurrence for me), squeeze the pus and body fluid out and disinfecting myself. They were so bad that, once popped, my white blood cells (yellow body fluid) would leak out my face. My white blood cells went screaming to my face to help heal it, but they failed.

Six months after the first shot, I figured out that my skin problems were linked to another medication I was taking before, during and after the vaccine [called Reductil – a diet pill]. I had no problems while I was on it before I received Gardasil. I had to cover the affected areas in an anti-dandruff shampoo [called Selsun] for 15 minutes, it helped, my skin has healed and I no longer feel the need to scratch my face off. I had gone off Reductil for a month and noticed my skin had begun clearing up. Once I started it again, the boils and the urge to scratch my face off came back. I decided myself to stop taking my diet pill, think it was a wise idea.

Seven months later, I still twitch (mostly my head, fingers and random muscles); have brain fog, concentration problems and difficulty finding the right word, as well as muscle cramps and stiffness. My pelvic pain has been attributed to Polycystic Ovary Syndrome (PCOS), diagnosed with an internal ultrasound.

I’d always had “period pain” whilst on my pill (have been on it for years to control pimples), but once I had the vaccine the pain was 10 times worse and very debilitating. Having to stop at work to concentrate on your breathing to make the pain go away is not easy or comfortable. Especially when your colleagues are staring at you because you look like a ripe tomato after you’re done.

My GP had prescribed me an anti-inflammatory called Diclofenac (Voltaren in a pill), to help with my pelvic pain (even though I was already taking a different anti-inflammatory called Celebrex for my knee problem, which I wasn’t allowed to take concurrently with Diclofenac). It took 90 minutes to kick in and even then it didn’t last long enough. My GP sighs and changes the subject when I blame the vaccine.

In the last month I’ve visited a Gynaecologist, who reacts in a similar to my GP when I mention the vaccine (the only person that went “oh, really?” when I mentioned the vaccine, was the Specialist Women’s Ultrasound Doctor whom I saw two weeks ago). She has put me on a high oestrogen and progesterone pill which, so far, has miraculously helped with my pelvic pain, but not obliterated it.

When I say ‘pelvic pain’, I’m not talking about that regular, dull ache and occasional sharp stab. My pain was cervical dilation pain and a pain sort of like someone was squeezing my ovaries and my uterus as well as giving them their own personal Chinese Burn (you know, when someone grabs your forearm and twists each hand in a different direction?). Sometimes it’s one at a time, most times it’s simultaneous. Even having a very high pain threshold, dealing with this pain, intermittently, 2-3 weeks out of every month (for 7 months) makes you a frustrated and irritable person.

There is also something “wrong” with my cervix. I write it like that as two pap smears in a month have shown my cervix to be normal. Me on the other hand (no pun intended), I can feel a small, hard bump on it that wasn’t there before.

I have also noticed that I have acquired quite a few freckles. As I don’t frequent the sunshine for long periods of time [because of 2nd and 3rd degree sunburn I received 2 years earlier], this is strange. They’re on my face, abdomen and arms….so far.

Oh, and the areas of my skin that have tattoos swell and itch when it’s warm.

I do consider myself to be one of the “lucky” Gardasil victims, considering most girls are suffering so much worse than I. I’m researching the best I can, ladies, so if you’re comfortable letting me know all your symptoms and want some help with research, do not hesitate to let me know.

My thoughts and prayers are with you all. P.S. – I guarantee you there’s something I’ve left out. Good ol’ brain fog.

Share on Facebook & Pinterest

MyGardasilStory

MyGardasilStory is a website designed to bring to light the devastating injuries and side effects believed to be caused by Gardasil and Cervarix - the HPV vaccinations. Should you have a vaccination injury story, please consider submitting it to us, so we can share it with others who are searching for answers

All information and material contained, presented, or provided on MyGardasilStory.com is not to be construed as, or intended to given, as medical advice.  Decisions you make about your family's health are important, and you should always make an informed decision.  Any views expressed on this site are not necessarily those held by MyGardasilStory
Copyright 2014 - 2018. © mygardasilstory.com.au. All Rights Reserved.
.